American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information
View Article: PDF

[2] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information
View Article: PDF

[3] Shin Kiriki and Teruhiko Soma. Parameter-shifted shadowing property for geometric Lorenz attractors. Trans. Amer. Math. Soc. 357 (2005) 1325-1339. MR 2115368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1